# SDR CA150804004

- Difficulty date: July 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 21,520 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Spring
- Condition: Broken
- Location: Fcu
- Component: Fcu, Bendix
- Component part number: 23070606
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING THE SECOND GROUND RUN AND TEST FLIGHT FOLLOWING A TURBINE CHANGE THE PILOT MENTIONED TO THE AME ONBOARD THAT THE THROTTLE FELT A LITTLE STIFF WHEN ROLLING DOWN FROM 100%. THE AME THEN GOT OUT TO CHECK AND NOTICED THE SPRING WAS IN A DIFFERENT POSITION. WHEN THE PILOT ROLLED THE THROTTLE TO IDLE THE AND REMOVED HIS HAND THE THROTTLE WOULD CREEP UP.  WHEN THE PILOT ROLLED THE THROTTLE TO 100 PERCENT THE RPM WOULD CREEP DOWN.  UPON FURTHER INVESTIGATION BY THE AME IT WAS NOTED THAT THE THROTTLE SPRING ON THE FCU WAS BROKEN. THE ACFT WAS ROLLED INTO THE HANGAR AND THE FCU REPLACED WITH A SERVICEABLE UNIT.  THE DAMAGED FCU IS TO BE DELIVERED TO O/H SHOP FOR REPAIR.
